Hi,. I've on birth control pill for 3 months. It's a 21 day pill. Ever since i started the pill my period was so light and sometimes it last for 3 days. Before i took the pills i was a normal-heavy period and never skip a period even for single month. I started Diane 35 on january first day of my period. On february while on 7 days no pill, i had a very light period, brown to pinkish and lasted for 3 days. Then on march same thing till april a very light period every 7 days no pill. I remember april was super light period. I supposed to have a period on May 12 but until it's been 7 days delayed. I remembered i misses 1 pill last month but took it right away the next day together with my daily dose. On May 12 when supposed to have my period I felt breast tenderness and lasted for only 3 days and then back to normal. I thought my period was about to come but until now I'm 7 days delayed. Please any advice what's happening on me?
its probley just your birth controll and you keep changing it so its messng up your period i had an implant called implanon i had my period for 6 months then it stopped for a year. so your fine but i would go to your OBGYN and see what is up.
Call your doctor. Even if you miss one pill and take it the next day you're leaving yourself open to pregnancy. This is why I hate hormonal birth control. Birth control pills suck. I would suggest trying a combination birth control pill, using spermicide (which can be bought at most pharmacies), and use condoms. Yes, this kills the mood but you don't want a baby at 16 like I had. Hope this was helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.